# SDR DALA2022121208001

- Difficulty date: December 7, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 58,454 hours, 30,306 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128218
- Part serial: ELACVB010336
- Condition: Failed
- Location: Nr 1 Elac
- Part time: 10,954 hours, 11,026 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3121 - ATO - AT 65 KTS DUE TO A ELAC 1 PITCH FAULT. CORRECTIVE ACTION: REPLACED ELAC 1. (9715176)
